Vol. 33 (2017), Issue 1

Journal Article
L2-Harmonic 1-Forms on Complete Manifolds
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 1–7
Journal Article
Trees with Given Diameter Minimizing the Augmented Zagreb Index and Maximizing the ABC Index
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 8–18
Journal Article
Bonnesen-Style Isoperimetric Inequalities of an n-Simplex
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 19–25
Journal Article
2N+1-Soliton Solutions of Boussinesq-Burgers Equation
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 26–32
Journal Article
Solvability for a Coupled System of Fractional p-Laplacian Differential Equations at Resonance
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 33–52
Journal Article
The Value Distribution and Normality Criteria of a Class of Meromorphic Functions
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 53–63
Journal Article
Multiplicative Jordan Decomposition in Integral Group Ring of Group K8×C5
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 64–72
Journal Article
Endpoint Estimates for Commutators of Fractional Integrals Associated to Operators with Heat Kernel Bounds
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 73–84
Journal Article
Bifurcation Analysis for a Free Boundary Problem Modeling Growth of Solid Tumor with Inhibitors
Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 85–96